# SDR QXEA200602248

- Difficulty date: June 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR RT INBOARD SEAT RAIL STA X103.0 - X229.0 HAS AREAS OF CORROSION AND GOUGES.  MAINTENANCE REPAIRED IAW RD 8/4-53-884, Q400 SRM TASK 51-40-00-800-801, SRM 51-42-05, SRM TASK 51-42-05-330-801, SRM 51-40-15-330-801, SRM 51-41-05-800-801 AND SRM 51-42-05-330-801.
